An Embedding Theorem for Campanato Spaces

Date

2002-07-11

Authors

El Baraka, Azzeddine

Journal Title

Journal ISSN

Volume Title

Publisher

Southwest Texas State University, Department of Mathematics

Abstract

The purpose of this paper is to give a Sobolev type embedding theorem for the spaces Lλ,sp,q (ℝn). The homogeneous versions of these spaces contain well known spaces such as the Bounded Mean Oscillation spaces (BMO) and the Campanato spaces L2,λ. Our result extends some injections obtained by Campanato [3, 4], Strichartz [11], and Stein and Zygmund [10].

Description

Keywords

Sobolev embeddings, BMO, Campanato spaces

Citation

El Baraka, A. (2002). An embedding theorem for Campanato spaces. Electronic Journal of Differential Equations, 2002(66), pp. 1-18.

Rights

Attribution 4.0 International

Rights Holder

Rights License